MAUDE Adverse Event Report: NIHON KOHDEN DIGITAL HEALTH SOLUTIONS RNS-9703-242; REMOTE NETWORK STATION

NIHON KOHDEN DIGITAL HEALTH SOLUTIONS RNS-9703-242; REMOTE NETWORK STATION
Model Number RNS-9703-242
Medical Device Problem Codes Delayed Alarm (1011); Use of Device Problem (1670); Protective Measures Problem (3015)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/13/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
The customer reported that upon reviewing a patients data who has just recently passed away they determined that the incorrect time was noted on all of the information when viewed from the remote network station (rns).They also stated that they were able to physically view the event of when the patient passed away on this rns, despite it happening earlier in the day.The event did alarm on the bedside monitor (bsm) and the departments main central nurse's station (cns).The rns also alarmed, but due to it being on the incorrect time, the alarm was delayed.The customer confirmed that the patient death was anticipated and not due to the rns malfunction.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: attempt #: on (b)(6) 2021 emailed customer via (b)(6) for all items under the no information section.An "unknown" reply was received.Additional model information: the following devices were used in conjunction with the rns, but did not experience a failure: bsm - model: ni, s/n: ni, approximate age of the device: ni, device manufacturer date: ni, unique identifier (udi) #: ni.Cns - model: ni, s/n: ni, approximate age of the device: ni, device manufacturer date: ni, unique identifier (udi) #: ni.
 
Event or Problem Description
The customer reported that upon reviewing a patients data who has just recently passed away they determined that the incorrect time was noted on all of the information when viewed from the remote network station (rns).They also stated that they were able to physically view the event of when the patient passed away on this rns, despite it happening earlier in the day.The event did alarm on the bedside monitor (bsm) and the departments main central nurse's station (cns).The rns also alarmed, but due to it being on the incorrect time, the alarm was delayed.The customer confirmed that the patient death was anticipated and not due to the rns malfunction.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that upon reviewing a patient's data who had just passed away, they determined that the incorrect time was noted on all the information when viewed from the remote network station (rns).They were able to physically view the death event at this rns, but the event did alarm on the bedside monitor (bsm) and the department's main central nurse's station (cns).The rns also alarmed, but as it was on the incorrect time, the alarm was delayed.The customer confirmed that the patient death was anticipated and was not due to a malfunction of the rns.Investigation summary: the cause of the incorrect time was due to the customer having had the daylight-saving time setting enabled.Once the setting was disabled, the time was corrected.The cause of the incorrect setting is likely related to use error as settings are editable by the user.There is no evidence of an nk device malfunction that may have contributed to the reported issue.A serial number review of the reported device does not reveal additional related complaints.A complaint history review of the customer's account does not reveal trends for similar complaints.The customer confirmed that the patient death was anticipated and was not due to a malfunction of the rns.The following fields contain no information (ni), as an attempt to obtain information was made, but not provided: a2 - a6 b6 - b7 d10 attempt # 1: 08/13/2021 emailed customer via microsoft outlook for all items under the no information section.The customer responded, stating the requiested information was "unknown." additional model information: d10: the following devices were used in conjunction with the rns and were not the devices that experienced the reported issue: bsm: model: ni s/n: ni approximate age of the device: ni device manufacturer date: ni unique identifier (udi) #: ni.Cns: model: ni s/n: ni approximate age of the device: ni device manufacturer date: ni unique identifier (udi) #: ni.
 
Event or Problem Description
The customer reported that upon reviewing a patient's data who had just passed away, they determined that the incorrect time was noted on all the information when viewed from the remote network station (rns).They were able to physically view the death event at this rns, but the event did alarm on the bedside monitor (bsm) and the department's main central nurse's station (cns).The rns also alarmed, but as it was on the incorrect time, the alarm was delayed.

Brand Name
RNS-9703-242
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama, CA 359-8-580
JA   359-8580
9492687488
MDR Report Key12433999
Report Number8030229-2021-01640
Device Sequence Number19854344
Product Code MHX
UDI-Device Identifier00851725007122
UDI-Public00851725007122
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K023475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRNS-9703-242
Device Catalogue NumberRNS-9703-242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEDSIDE MONITOR (BSM); BEDSIDE MONITOR (BSM); CENTRAL NURSE'S STATION (CNS); CENTRAL NURSE'S STATION (CNS); BEDSIDE MONITOR (BSM); CENTRAL NURSE'S STATION (CNS)
Outcome Attributed to Adverse Event Death;
Patient SexUnknown